# SDR AALA20180108001

- Difficulty date: January 6, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 49,476 hours, 20,153 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS WOULD NOT EXTEND ON COMMAND, AFTER GO AROUND FLAPS EXTENDED NORMALLY.  AIRCRAFT WAS GROUNDED.  PERFORMED INSPECTION OF FLAPS & SLAT SYSTEMS, NO DAMAGE. OPS AND INDICATIONS GOOD. FSEU BITE NO CURRENT FAULTS.   PERFORMED FIM 27-88-00 & 27-51-00.
